Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Has strep, high fever, swollen tonsils, raised bumps. What should I worry about?

My daughter is getting over a multitude of viruses ... strep , then hight fever , 1 very swollen tonsil . She has seen the doctor 3 times. They now want her on bactrum due to blood test results. However, I could not start her on it because she has developed a rash . Medium sized lightly red raised bumps on arms, belly/chest and now won legs. The doctors want me to stop the treatment for strep and wait until a.m. to give her the bactrum. I now just noticed her elbows are red, swollen and warm to touch. Could this be a result of the end of the virus? A late reaction to amoxocillian (sp) or something I should be worried about?? This was actually the first day she had color and was acting more herself. Any suggestions would be most appreciated. Thanks!
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Streptococcal infection is bacterial infection and this bacteria usually causes upper respiratory tract infection which involves nose and throat. Sore throat caused by streptococcus responds very well to penicillins like amoxicillin. I suggest you wait as her doctors have suggested for starting any new treatment. If red rashes are itchy, application of calamine lotion over them will soothe the redness. thanks.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor